MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-PALL FILTER TURNOVER KIT-LF

MEDLINE INDUSTRIES LP; DBD-PALL FILTER TURNOVER KIT-LF
Catalog Number DYNJAA0355B
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to while checking the patient's iv, it was noted that the iv tubing was leaking at two sites.It was between the connection point between the microbore tubing and the pall filter.6fr feeding tube was replaced due to leakage at the connection site.There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to while checking the patient's iv, it was noted that the iv tubing was leaking at two sites.It was between the connection point between the microbore tubing and the pall filter.

Common Device Name
DBD-PALL FILTER TURNOVER KIT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21118745
Report Number1417592-2025-00017
Device Sequence Number7436948
Product Code CAI
UDI-Device Identifier40195327331949
UDI-Public40195327331949
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA0355B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age6 YR
Patient SexMale
Patient Weight27 KG
Patient EthnicityNon Hispanic
Patient RaceWhite